# SDR IPXA2017091521744

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 52,045 hours, 17,304 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE LEADING EDGE ASSYMETRY DISPLAYED.  RAN QRH PROCEDURE AND UNABLE TO DEPLOY FLAPS HYDRAULICALLY.  SET FLAPS WITH ATERNATE METHOD IAW QRH PROCEDURE.  TROUBLESHOT IAW FIM 32-09-00-990-803, FOUND DEBRIS AND GREESE ON SENSOR AND STOP AT 276.  CLEANED,  PERFORMED SYSTEM TEST IAW BLOCK 7,  NO FAULTS SHOWN.   ALSO RAN FLAPS AND SLATS SEVERAL TIMES,  NO PROBLEMS.   ACFT OK FOR SERVICE.
